# SDR SWAA110780

- Difficulty date: February 1, 2011
- Submitted: February 13, 2011
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 24,611 hours, 14,361 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE FELL OUT OF CONTAINER, DID NOT DEPLOY.  INSTALLED SLIDE PER MT.
